# SDR A6WA202111297990

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Part number: 601R31145222
- Part serial: NSN
- Condition: Corroded
- Location: Fs549+13-Fs559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PRESSURE FLOOR SILL HAS CORROSION AT FS 549.00+13 TO FS 559.00 AND RBL 30 TO RBL 40 COMMON TO PRESSURE FLOOR SILL P/N: 601R31145-140, PRESSURE FLOOR ANGLE P/N: 601R31145-222, AND PRESSURE FLOOR CROSS MEMBER STRAP.  ***************AIRCRAFT REMOVED FROM SERVICE****************************  BLENDED 3 EACH AREAS: PRESSURE FLOOR SILL P/N: 601R31145-140 AT FS 544.00+12 AND RBL 40 (P1) = 1.70"L X 1.60"W X .003"D; PRESSURE FLOOR ANGLE P/N: 601R31145-222 AT FS 544.00+13 AND RBL 40 (P2) = 3.20"L X 1.60"W X .004"D; AND PRESSURE FLOOR CROSS  MEMBER STRAP AT FS 544.00+13 TO FS 559.00 AND RBL 30 TO RBL 40 (P3) = 2.00"L X  9.60"W X .004"D. (P1) AND (P2) WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R- 53-41-666 REV C DATED 2012-11-06. (P3) WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 38. HFEC PERFORMED AT EACH BLEND AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. RESTORED CIC PROTECTION. ALL WORK PERFORMED IS WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ200 SRM 53-00-00 REV 38. WORK COMPLETED ON AERSALE W/O #003486 CARD #20167 AT AERSALE CRS4AER685B.
